# SDR SWIA2020012147871

- Difficulty date: December 6, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cleat
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SUPPORT STRUCTURE CLEAT APPROX. FS 202 FWD SIDE APPEARS TO BE CRACKED AS MARKED       (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED NLG SUPPORT STRUCTURE CLEAT APPROX. FS 202 FWD SIDE WITH NEW FABRICATED PART  REF CRJ200 SRM. COMPLIED WITH TASK CARD. SEE CONTINUATION CARD FOR FULL DETAILS.
